# SDR 04302671

- Difficulty date: October 28, 2004
- Submitted: October 29, 2004
- Operation: Air carrier
- Aircraft: N671BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7572
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EVENT SUMMARY STATED THAT RTN FROM FLT.  SMOKE TOILET CAUTION MSG AFTER T/O.  RAN PACKS OFF BOTH APU AND ENGINES.  COULD NOT FIND EVIDENCE OF SMOKE.  REMOVED AND REPLACED LAV SMOKE DETECTOR.  REMOVED AND REPLACED BOTH COALESCER BAGS.
